PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 151 | 1 | 21-38
Tytuł artykułu

An extension of a theorem of Marcinkiewicz and Zygmund on differentiability

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let f be a measurable function such that $Δ_k(x,h;f) = O(|h|^λ)$ at each point x of a set E, where k is a positive integer, λ > 0 and $Δ_k(x,h;f)$ is the symmetric difference of f at x of order k. Marcinkiewicz and Zygmund [5] proved that if λ = k and if E is measurable then the Peano derivative $f_{(k)}$ exists a.e. on E. Here we prove that if λ > k-1 then the Peano derivative $f_{([λ])}$ exists a.e. on E and that the result is false if λ = k-1; it is further proved that if λ is any positive integer and if the approximate Peano derivative $f_{(λ),a}$ exists on E then $f_{(λ)}$ exists a.e. on E.
Słowa kluczowe
Rocznik
Tom
151
Numer
1
Strony
21-38
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-02-16
Twórcy
  • Department of Mathematics The University of Burdwan Burdwan, 713104, India
autor
  • Department of Mathematics The University of Burdwan Burdwan, 713104, India
Bibliografia
  • [1] P. S. Bullen and S. N. Mukhopadhyay, Peano derivatives and general integrals, Pacific J. Math. 47 (1973), 43-58.
  • [2] A. Denjoy, Sur l'intégration des coefficients différentielles d'ordre supérieur, Fund. Math. 25 (1935), 273-326.
  • [3] H. Fejzic and C. E. Weil, Repairing the proof of a classical differentiation result, Real Anal. Exchange 19 (1993-94), 639-643.
  • [4] J. Marcinkiewicz, Sur les séries de Fourier, Fund. Math. 27 (1937), 38-69.
  • [5] J. Marcinkiewicz and A. Zygmund, On the differentiability of functions and summability of trigonometric series, Fund. Math. 26 (1936), 1-43.
  • [6] S. N. Mukhopadhyay and S. Mitra, Measurability of Peano derivates and approximate Peano derivates, Real Anal. Exchange 20 (1994-95), 768-775.
  • [7] S. Saks, Theory of the Integral, Dover, 1964.
  • [8] E. M. Stein and A. Zygmund, On the differentiability of functions, Studia Math. 23 (1964), 247-283.
  • [9] A. Zygmund, Trigonometric Series I, II, Cambridge Univ. Press, 1968.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv151i1p21bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.